Fixed points for hybrid pair of compatible mappings in partial metric spaces

Johnson Kessy, Santosh Kumar, Grayson Kakiko

Abstract


In this paper coincidence and fixed point theorems for a pair of single-valued and multi-valued compatible mappings on complete partial metric spaces are presented. The notion of compatible mappings for a pair of single-valued and multi-valued mappings proved to be very useful as the existing metric fixed point theory contains numerous fixed point results for pair(s) of mappings established under compatibility condition and its generaliztions. Partial metric spaces are one of generalizations of the notion of a metric space that allows non-zero self distance. The existing metric fixed point theory approaches, are adapted to establish the results. The main result generalizes, in particular, a fixed point theorem due to Kaneko and Sessa for hybrid pair of compatible mappings. An illustrative example is also provided.

Full Text: PDF

How to Cite this Article:

Johnson Kessy, Santosh Kumar, Grayson Kakiko, Fixed points for hybrid pair of compatible mappings in partial metric spaces, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 489-499

Copyright © 2017 Johnson Kessy, Santosh Kumar, Grayson Kakiko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.